# SDR CALA2025021302315

- Difficulty date: February 11, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N77576
- Make and model: Boeing 737-9
- Aircraft serial: 67610
- Aircraft time: 4,986 hours, 1,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DAMAGED 37C SEAT 37C EMERGENCY AISLE LIGHT HANGING RESECURED EMERGENCY FLOOR PATH LIGHTING FIXTURE AT SEAT 37C. OPS CHECK OK. REF AMM TASK 33-51-11-960-801
